| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
11/03/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from patient's right eye due to hyperopic miss.Another competitor lens was used as the replacement iol.There was no patient injury and no other intervention was required.The patient was doing good post-operation.No further information was provided.
Additional Manufacturer Narrative
Ethnicity: unknown, as information was asked but it was not provided.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: feb 1, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the lens was received cut in half, which is consistent with a lens that was handled during explant.The lens was cleaned, and no issues related to or could have contributed to visual issues were observed.Based on the return condition of the lens, the complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed one additional investigation request (ir) for this production order number has been received.Even though the complaint issues reported were related, the issue could not be confirmed as related to manufacturing; therefore, no escalations were required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.